# SDR AALA202503044083

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 69,242 hours, 29,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR AT MAIN CABIN DOOR L1 HARD TO PULL OUT OF CLIPS TO UNARM THE SLIDE. MAINTENANCE RE-ADJUSTED L1 DOOR SLIDE GIRT BAR RETAINER CLIP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-01.
